MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3552
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the non-invasive blood pressure (nibp) port will not hold the hose anymore.The unit was not in patient use at the time.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the non-invasive blood pressure (nibp) port will not hold the hose anymore.According to the customer, it is not taking a pressure.The issue was discovered during set up.The unit was not in patient use at the time.Investigation summary: evaluation of the returned device confirmed the reported issue.The root cause of the reported issue is due to failure of internal components.

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22460152
Report Number8030229-2025-05158
Device Sequence Number15591174
Product Code MHX
UDI-Device Identifier04931921113677
UDI-Public(01)04931921113677
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3552
Device Catalogue NumberBSM-3552A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown